| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed to charge to 200 joules.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.The reported malfunction was observed by a zoll representative during an onsite visit.Two emails were sent to the customer to verify if the device will be sent for evaluation.The customer responded stating that the device will not be returning for evaluation.Analysis of reports of this type has not identified an increase in trend.